# SDR SWAA2023062671226

- Difficulty date: June 24, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 60,793 hours, 36,232 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER PANEL SUPPORT FWD ATTACH POINT BRACKET IS CRACKED. (Z BRACKET)<[01] REMOVED AND REPLACED RIGHT WING UPPER PANEL SUPPORT FWD ATTACH POINT BRACKET PER SRM 51-40-02.
